On Coumadin but seem to have skipped heart beats every other day. Dr. said not to worry. Wants me on Multaq but would like to hear from those on it, as some like John Hopkins Univ. is not that great about it.
23 Aug 2010
I have never heard of Multaq. I do know that skipped beats, PVC's (pre-ventricular contractions), etc. are "normal". I have them everyday. Annoying but not dangerous. I had open-heart surgery in July 2005 and have been on coumadin since (mechanical aortic valve). I asked my cardiologist about the skipped beats/PVC's and he said not to worry, they are not dangerous and most people have them. Also the medicine used to treat them can cause serious side effects and I'm better off with the PVC's. I have heard/read that a magnesium supplement helps with heart rhythm. I take either 1 or 2 pills a day and it does seem to help me a little. I am not a doctor but this is my experience. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Tachyarrhythmia - My husband's ventricular arrhythmia, which happened after a heart attack 16 years?
... ago was controlled until recently with profafenone-225 mgs. 3X daily. Two months ago he suffered an episode of tachycardia, which landed him in ...
1 answer • 6 Oct 2009
... stopped taking all statin medications due to severe muscle pain and weakness getting worse. I am concerned about my cholesterol levels and ...
1 answer • 28 Feb 2012
Prosthetic Heart Valves - I'm taking coumadin daily because of my two mechanical heart valves. As a?
result of the medication, when I go for a dental cleaning, bleeding from my gums typically lasts for 1-2 days beyond the cleaning. My doctors and ...
2 answers • 14 Jan 2013
Is it normal to still have heart arrhythmia while taking metoprolol? My dr. says not to worry it is?
... about 80% controlled. How do I get my anxiety under control? I think about this everyday hoping it won't happen today. I can go a few days ...
2 answers • 31 Jan 2013
I am 74 years old and had surgery in August to replace a valve in my heart. I was prescribed coumadin and now my arms and hands are severely ...
1 answer • 23 Sep 2014